Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having dull pain and stiffness in upper back between right shoulder blade and spine. Took oxycodone 5-500. Concerned

a week ago i woke up with dull pain and stiffness in my upper back between right shoulder blade and spine , i rested it for about three and it felt better despite slight stiffness, and last night i felt 100% and used a row boat in a strong current river, i woke up this morning with extreme pain that radiates to my chest along with a stiff neck and just now feel sick due to the pain i took a oxycodine 5-500 and not much relief
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The pain youn are having is likely to be due to muscular spasm. Ypou need to take adequate muscle relaxants orally after consulting your orthopedician. You can do a hot fomentation till then fopr relief.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor